# SDR DXTA200808263248

- Difficulty date: August 26, 2008
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600522
- Aircraft time: 7,907 hours, 6,564 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: M835369024
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE UP INITIAL BRAKE CHECK ON F/O SIDE UPON LEAVING CHOCKS IS SATISFACTORY. HOWEVER, AFTER FLIGHT THE F/O BRAKES ARE COMPLETELY INEFFECTIVE (BOTH SOFT PEDALS F/O SIDE) FOR THE LAST 2-3 SECONDS (CONTINUED FROM ABOVE) AFTER INITIAL BRAKE APPLICATION. AFTER THIS PERIOD, NORMAL BRAKING IS AVAILABLE TO THE RAMP.  CAPT SIDE BRAKING SEEMS NORMAL AT ALL TIMES.  REPAIRED SHIELDING TO LT WHEEL SPEED TRANSDUCER. REMOVED AND REPLACED RELAY KN002. ALL WORK DONE IAW WDM CH 32-40-01. GROUND CHECKS GOOD. PERFORMED ANTI-SKID WIRING CHECK AND FOUND SHIELDING FOR LT WHEEL SPEED TRANSDUCER HARNESS WAS NOT CORRECTLY GROUNDED, REPAIRED DEFECTIVE WIRING IAW WM 32-40-01. ALL ITEMS CHECK GOOD ON THE ANTI-SKID WIRING CHECKLIST. OPERATOR IS SHIPPING A (SKID CONTROL MOTOR RELAY KN002) AND WANT IT REPLACED. ARRIVES AT 8:30 8/27. REMOVED AND REPLACED RELAY KN002 IAW WDM CH 32-40-01. GROUND CHECKS GOOD.
